|High SGPT and SGOT while taking Pegasys
Jun 12, 2009
Why should i have high ALT (302) and high SGOT (185) after my 4th shot of Pegasys 180? I did the test of HBS Ag before treatment and it was 15,700 and after the 4th shot it dropped down to 4,960! I asked my doctor and he said that this is a good indicator that your treatment is working, is this true? What about if my ALT kept rising? Will it have bad affect on my liver?
Response from Dr. McGovern
It is very possible that the interferon shots are causing your immune system to fight the hepatitis virus that is in your liver.
That said, I would want you to have careful close monitoring to be certain that these blood tests don't continue to rise.
HCV in semen?
Please interpret my lab result.... and what follow up do you recommend?
- Cold Feet After Licking Penis Worried I Have HIV
- Fatigue After French Kissing Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Does Lactose Cause Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.